# SDR ASAA0945320

- Difficulty date: April 3, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOP SILL CORRODED STA 954 992 RBL 54.  REMOVED CORRODED MOP SILL, REVIEWED, LOCATED, DRILLED AND INSTALLED NEW MOP SILL IAW B737 400 SRM 51 40 02.
